# SDR DALA2025120308823

- Difficulty date: November 21, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 105,311 hours, 21,933 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RIGHT RECIRC FAN FAILED CAUSING ELEC SMELL IN FLT DECK.  R/R RT RECIRC FAN, (1315032)
